# SDR UPS08852023

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCKOUT WITH ENGINES RUNNING NORMAL, EMERGENCY LIGHTS OPERATED CONTINUOUSLY.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  RESET CIRCUIT BREAKER.  OPS CHECK NORMAL PER AMM 33-50-01-2.
